Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Taken Concerta instead of Adipex for weight loss. Feeling nervous and jittery. How long will this last?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11718 Questions
I am prescribed adipex for weight loss. I ran out on Friday, and today decieded to take a concerta 37mg. I feel nervous and jittery now. How long will this last? At what point should I go to the hospital?
Posted Sun, 26 Aug 2012 in Medicines and Side Effects
Answered by Dr. Rakhi Tayal 8 hours later
Thanks for posting your query.
Concerta is associated with side effects like fast, pounding, or uneven heartbeats,
feeling like you might pass out, agression, restlessness, hallucinations, unusual behavior, or motor tics, etc.
Since you are having these symptoms, you can reduce the dosage to half- 18mg and let your body be accustomed to its effects. The effects should subside gradually in next 3-4 days.
In case your heart beat goes above 120 and is irregular with any chest pain or dizziness, you need to rush to ER for a detailed evaluation.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor